# SDR IPXA09M55257

- Difficulty date: March 15, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 66,451 hours, 12,687 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Torn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C NR 1 ENG OUTBOARD FAN COWL COMPOSITE MATERIAL TORN AT FWD LATCH.  REMOVED DAMAGE, BONDED REPAIR PLYS IAW MD-11 SRM 54-20-00 PARA 7 REPAIR 4.
